# SDR AALA202108181972

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 68,168 hours, 30,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY AT 13WL REQUIRED REPLACEMENT, PER JOB CARD 26L00005005. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 13WL PER AMM 33-51-38.
